# SDR SWAA2023082489571

- Difficulty date: August 14, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTED: L/H H-STAB RIB #7 STIFFENER #4 UPPER RADIUS CRACKED: SRM APPLICABILITY VALIDATION FOR REPAIR; AND NDT/VISUAL INSPECTIONS NOT PERFORMED AFTER DAMAGE REMOVAL.<[01] L/H H-STAB RIB #7 STIFFENER #4 UPPER RADIUS CRACKED: ACCOMPLISHED ON COSTUMER CARD TTG8Q00MP7C6: -SRM APPLICABILITY ON STEP 4. -NDT PERFORMED ON STEP 3. -GVI PERFORMED ON STEP 8.;[02] VERIFIED CORRECTIVE ACTION 1
